SciELO - Scientific Electronic Library Online

 
vol.17 número3Estudio de las Propiedades Anticorrosivas del Benzoato de Hierro (III) en Pinturas Base SolventeGeneración de Mallas Estructuradas en Superficie índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Información tecnológica

versión On-line ISSN 0718-0764

Resumen

RAMOS, Juan M; VARGAS, José E; GORROSTIETA, Efrén  y  PEDRAZA, Jesús C. New Polynomial Model of the Behavior of a Pneumatic Cylinder. Inf. tecnol. [online]. 2006, vol.17, n.3, pp.99-106. ISSN 0718-0764.  http://dx.doi.org/10.4067/S0718-07642006000300015.

This paper presents a new mathematical model describing the behavior of a pneumatic cylinder with shock absorption on both sides, which is developed using polynomial equations substituted for its original thermo-mechanical equations. We use the criterion of correlation coefficient to validate the degree of the replication in the new model developed. With the new model we achieved a lower computation time compared with the simulation of the original model, allowing faster prediction of the behavior of this type of actuator.

Palabras clave : thermo-mechanical equations; polynomial model; pneumatic cylinder; simulation time.

        · resumen en Español     · texto en Español

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons